# SDR UIEA2025042400565

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,174 hours, 21,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 125071
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE OVERWING LIGHTS INOP (3EA).( BATTERY PACK WAS REPLACED IAW AMM 33-51-07-422-012 REV 144. TEST WAS SATISFACTORY IAW AMM 33-51-07-422-012 REV 144. )
